# SDR MASA200600653

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 1,927 hours, 3,540 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6090 PHX - INBOARD FLT SPOILERS AND INBOARD SPOILERONS CAUTION MESSAGE.  MX RESET THE SYSTEM.  OP'S CHECK GOOD.
